Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

The Problem of Sierpiński Concerning $k \cdot 2^n + 1$

Robert Baillie, G. Cormack and H. C. Williams
Mathematics of Computation
Vol. 37, No. 155 (Jul., 1981), pp. 229-231
DOI: 10.2307/2007516
Stable URL: http://www.jstor.org/stable/2007516
Page Count: 3

You can always find the topics here!

Topics: Mathematical problems, Number theory
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($34.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Problem of Sierpiński Concerning $k \cdot 2^n + 1$
Preview not available

Abstract

Let $k_0$ be the least odd value of $k$ such that $k \cdot 2^n + 1$ is composite for all $n \geqslant 1$. In this note, we present the results of some extensive computations which restrict the value of $k_0$ to one of 119 numbers between 3061 and 78557 inclusive. Some new large primes are also given.

Page Thumbnails

  • Thumbnail: Page 
229
    229
  • Thumbnail: Page 
230
    230
  • Thumbnail: Page 
231
    231